# SDR AUS20030674

- Difficulty date: July 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE LOW POWER. SUSPECT CAUSED BY FAULTY POWER MANAGEMENT CONTROL (PMC).
